Yes and I have the muscle twitching in my face and my left arm and hand when this happens! The coloring and flashing is really irritating me because thats happening very frequent, and after it happens, I get startled and its just in general a weird feeling. I HATED the keppra and there was no way I was staying on it and my dr wouldnt take me off of it despite me telling him i wanted off of it, so thats why i took myself off of it and then i got a new dr and i was able to tell him i went off of it and he was fine with it as long as my seizures didnt increase, but he is atleast willing to put me on another med where the other dr was not. Yeah as for the loss of time for, aparently i talk and everything and i dont remember it. My keppra dose was huge, so my depakote dose was cut down to 1000mg a day and my trileptal dose was cut down to 1200 a day. But now that im off the keppra im on very little doses compared to what I was on. Im waiting on my dr to contact me back to see what to do. Hopefully we can cut the seizures back down.
Originally Posted by Porkette
What you are describing sounds like what happens to me right before a complex partial sz. I will start to see colors flashing back and forth in my eyes and I get muscle spasms around my mouth but I'm concsious the entire time. My Dr. told me these were simple partial sz. (aura sz.) that lead into absence or complex partial sz. for me. I started taking vimpat about 1 yr. ago and since then all of that has stopped and I've had very few complex partial sz. In regards to loss of time and confusion this happens to me each time after I have an absence or complex partial sz. I will be doing something cooking, cleaning, etc. and then I come out of a sz. and find myself in a different room and I've done all the work I just don't remember. The best way to describe it is someone whose had a few to many drinks and they don't remember driving home. I know keppra increased my sz. and depakote along with mysoline and diamox worked great for me but then my body got used to the depakote so now I take vitamin B12 1000 mcg. once a day and that has done wonders reducing my sz. I wish you the best of luck and May God Bless You!